# SDR 98ZZZM530

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11291
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - LEFT SIDE OVERWING EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE NR 5 EMERGENCY LIGHT POWER SUPPLY, BATTERY PACK, AND INVERTER.  (M)
